# SDR DL73K011140

- Difficulty date: July 9, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 42,011 hours, 32,306 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Doubler
- Part number: 6545410225
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE LONGITUDINAL FLOORBEAM AT RBL 24 ABOVE THE CENTER WING BOX REVEALED A CRACK IN THE REINFORCING DOUBLER OF THE BEAM WEB AT FS 678 ADJACENT TO A CABLE CUTOUT.
